ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Intrinsic equations of steady rotating, incompressible viscous fluid flow

Gopalakrishna, AV and Rao, AR (1975) Intrinsic equations of steady rotating, incompressible viscous fluid flow. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 55 (7-8). pp. 387-393.

Full text not available from this repository.
Official URL: http://www3.interscience.wiley.com/journal/1134864...

Abstract

The equations governing the flow of a steady rotating incompressible viscous fluid are expressed in intrinsic form along the vortex lines and their normals. Using these equations the effects of rotation on the geometric properties of viscous fluid flows are studied. A particular flow in which the vortex lines are right circular helices is discussed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Keywords: Flow equations;incompressible flow;rotating fluids;steady flow;viscous flow;differential equations;flow geometry;flow theory;streamlining;vortices.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 15 Jan 2010 10:14
Last Modified: 15 Jan 2010 10:14
URI: http://eprints.iisc.ernet.in/id/eprint/23961

Actions (login required)

View Item View Item